Displaying similar documents to “Commutators of the Hardy-Littlewood maximal operator with BMO symbols on spaces of homogeneous type.”

Weighted inequalities for commutators of one-sided singular integrals

María Lorente, María Silvina Riveros (2002)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

We prove weighted inequalities for commutators of one-sided singular integrals (given by a Calder’on-Zygmund kernel with support in ( - , 0 ) ) with BMO functions. We give the one-sided version of the results in C. Pérez, Sharp estimates for commutators of singular integrals via iterations of the Hardy-Littlewood maximal function, J. Fourier Anal. Appl., vol. 3 (6), 1997, pages 743–756 and C. Pérez, Endpoint estimates for commutators of singular integral operators, J. Funct. Anal., vol 128 (1),...

Estimates of L p norms for sums of positive functions

Ilgiz Kayumov (2013)

Annales UMCS, Mathematica

Similarity:

We present new inequalities of Lp norms for sums of positive functions. These inequalities are useful for investigation of convergence of simple partial fractions in Lp(ℝ).